# SDR SWAA2016112910067

- Difficulty date: October 11, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 36,303 hours, 23,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CREASE SILL CHORD CORRODED BETWEEN BS 695 TO BS 727, RBL 65.52.  REPAIRED WEB IAW ER AND EA.
